# SDR AALA970683

- Difficulty date: April 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N405A
- Make and model: Doug DC-9-82
- Aircraft serial: 49316
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 993061233
- Condition: Corroded
- Location: Bs 1170
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON GIRT BAR LATCH ATTACH BRACKET.  REPLACED BRACKET, PER SRM 51-00-00.  (M)
